# SDR UALA2009041301055

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 26,012 hours, 10,201 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 87
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW STATED PLASTIC-VINEGAR ODOR IN FLT DECK THAT GOT STRONGER AS THE FLT CONTINUED. ODOR BUILT UP IN AFT PART OF FLT DECK. CABIN CREW WERE SUMMONED TO FLT DECK TO CONFIRM ODOR AND THE CABIN CREW EYES WOULD WATER AND BE IRRITATED. NO ODOR OR PROBLEMS IN CABIN AREA. ONLY IN FLT DECK. CONFIRMED ODOR ON GROUND WITH PACKS ON.  REPLACED BLOWER FAN & RECIRCULATION FILTERS.
